Ein Satz über lokal normale Varietäten.

K.T. Leung

Mathematische Annalen (1957/58)

  • Volume: 134, page 232-236
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Leung, K.T.. "Ein Satz über lokal normale Varietäten.." Mathematische Annalen 134 (1957/58): 232-236. <http://eudml.org/doc/160585>.

author = {Leung, K.T.},
journal = {Mathematische Annalen},
keywords = {algebraic geometry},
pages = {232-236},
title = {Ein Satz über lokal normale Varietäten.},
url = {http://eudml.org/doc/160585},
volume = {134},
year = {1957/58},

AU - Leung, K.T.
TI - Ein Satz über lokal normale Varietäten.
JO - Mathematische Annalen
PY - 1957/58
VL - 134
SP - 232
EP - 236
KW - algebraic geometry
UR - http://eudml.org/doc/160585
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.